# SDR COMA9660060

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 601R591473
- Condition: Malfunction
- Location: Nr 2 Spoiler
- Part time: 395 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPOILERS FAULT MESSAGE ON EICAS.  REPLACED THE NR 2 SPOILER ELECTRONIC CONTROL UNIT.  PART TOTAL CYCLES, 295.
